ITEM METADATA RECORD
Title: Symmetric Newton polytopes for solving sparse polynomial systems
Authors: Verschelde, Jan ×
Gatermann, K #
Issue Date: 1995
Series Title: Advances in Applied Mathematics vol:16 issue:1 pages:95-127
ISSN: 0196-8858
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science